# SDR AALA202002179012

- Difficulty date: February 15, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 32,522 hours, 13,041 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO MIA WHEN AFTER TAKE OFF WHILE FEEDING FROM THE CENTER TANK THE RIGHT  FUEL TANK INDICATION DECREASED TO 7500 LBS. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FUTHER INCIDENT.  OPENED RT WING MAIN TANK ALL FOR VENTING IAW AMM 28-11-11. REMOVED AND REPLACED ALL R/WING TANK UNITS AND COMPENSATOR IAW AMM 28-41-21. FQIS WIRE HARNESS,REPLACEMENT DUE TO FAULTED IAW AMM 28-41-44. REMOVED AND REPLACED R/WING FQISA WIRE HARNESS IAW AMM 28-41-44.
